# SDR VTZA9691

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41045
- System (JASC): 2611 · Smoke Detection
- Part: T2 Sensor
- Part number: 6945059010
- Condition: Failed
- Location: Baggage Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 921 - CHS-IAD - AIRCRAFT DURING TAXI FOR TAKEOFF FOR REPOSITIONING TO IAD THE POD SMOKE WARNING LIGHT ILLUMINATED AND MAIN BAGGAGE BAY SMOKE DETECTOR TEST INOP.  MAINTENANCE OPENED DMI 56509, MEL 26-3 AND FERRIED AIRCRAFT TO IAD.  MX INSPECTED AND CLOSED DMI 56609 ON 12-10-97, BY REMOVING AND REPLACING T2 SENSOR AND RESECURED TEST BOX CANNON PLUG, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
